# SDR HAIHEEA9333

- Difficulty date: April 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2251Z
- Make and model: Bell 206L-1
- Aircraft serial: 45756
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064105430
- Condition: Defective
- Location: Cockpit Vhf
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSCEIVER DEFECTIVE.  SOME NUMBERS WERE NOT READABLE.
